|rash from Atripla
Jan 3, 2009
Hello, I started my fisrt drug of Atripla 10 days after being HIV plus for over 19 years. The rash is all over my body and itches like crazy. I am using Zyrtec,and today started on steroids. Any other suggestions. My t cell were at 191/ 19% snd 45,000 vl. Thank You, G
Response from Dr. Henry
In most cases the rash will fade over the next week. Sometimes using an H2 blocker like cimetidine might help as well. If you have mouth,eye, or other mucousal surface involvement you need to consult immediately with your HIV specialist. KH
Staying healthy on PEP
- Hiv Symptoms And Blood Blisters
- What Type Of Doctor Specializes In The Treatment Of Herpes?
- Is It Bad To Scratch Shingles?
- What Does Herpes On The Vagina Look Like?
- What Do Shingles Look Like When They First Start?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.